# SDR DALA2023021501195

- Difficulty date: February 14, 2023
- Submitted: February 15, 2023
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 90,261 hours, 41,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3219 PASSENGER CREW DOOR 831 OUT OF ADJ/HARD TO OPEN. CORRECTIVE ACTION: RIGGED DOOR PER A320 AMM 52-11-21. OK FOR SERVICE. (2629263)
